VOL. 26 · NO. 2 | June, 1955
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 26 (2), (June, 1955)
No abstract available
Articles
M. Kac, J. Kiefer, J. Wolfowitz
Ann. Math. Statist. 26 (2), 189-211, (June, 1955) DOI: 10.1214/aoms/1177728538
R. C. Bose, W. H. Clatworthy
Ann. Math. Statist. 26 (2), 212-232, (June, 1955) DOI: 10.1214/aoms/1177728539
J. Arthur Greenwood, David Durand
Ann. Math. Statist. 26 (2), 233-246, (June, 1955) DOI: 10.1214/aoms/1177728540
Sylvain Ehrenfeld
Ann. Math. Statist. 26 (2), 247-255, (June, 1955) DOI: 10.1214/aoms/1177728541
No abstract available
Jerome Blackman
Ann. Math. Statist. 26 (2), 256-267, (June, 1955) DOI: 10.1214/aoms/1177728542
Wassily Hoeffding
Ann. Math. Statist. 26 (2), 268-275, (June, 1955) DOI: 10.1214/aoms/1177728543
M. A. Girshick, H. Rubin, R. Sitgreaves
Ann. Math. Statist. 26 (2), 276-285, (June, 1955) DOI: 10.1214/aoms/1177728544
R. R. Bahadur
Ann. Math. Statist. 26 (2), 286-293, (June, 1955) DOI: 10.1214/aoms/1177728545
John Gurland
Ann. Math. Statist. 26 (2), 294-300, (June, 1955) DOI: 10.1214/aoms/1177728546
Evelyn Fix, J. L. Hodges Jr
Ann. Math. Statist. 26 (2), 301-312, (June, 1955) DOI: 10.1214/aoms/1177728547
W. L. Root, T. S. Pitcher
Ann. Math. Statist. 26 (2), 313-318, (June, 1955) DOI: 10.1214/aoms/1177728548
No abstract available
Eugene Lukacs
Ann. Math. Statist. 26 (2), 319-324, (June, 1955) DOI: 10.1214/aoms/1177728549
No abstract available
W. A. Thompson Jr.
Ann. Math. Statist. 26 (2), 325-329, (June, 1955) DOI: 10.1214/aoms/1177728550
Julius Lieblein
Ann. Math. Statist. 26 (2), 330-333, (June, 1955) DOI: 10.1214/aoms/1177728551
Meyer Dwass
Ann. Math. Statist. 26 (2), 334-339, (June, 1955) DOI: 10.1214/aoms/1177728552
D. Teichroew
Ann. Math. Statist. 26 (2), 340-344, (June, 1955) DOI: 10.1214/aoms/1177728553
No abstract available
Notes
D. Basu
Ann. Math. Statist. 26 (2), 345-348, (June, 1955) DOI: 10.1214/aoms/1177728554
Lionel Weiss
Ann. Math. Statist. 26 (2), 348-352, (June, 1955) DOI: 10.1214/aoms/1177728555
News
Ann. Math. Statist. 26 (2), 353-360, (June, 1955) DOI: 10.1214/aoms/1177728556
No abstract available
Charles Lawrence
Ann. Math. Statist. 26 (2), 361-364, (June, 1955) DOI: 10.1214/aoms/1177728557
No abstract available
Publications
Ann. Math. Statist. 26 (2), 364, (June, 1955) DOI: 10.1214/aoms/1177728558
No abstract available
Back Matter
Ann. Math. Statist. 26 (2), (June, 1955)
No abstract available
Back to Top